# SDR SWAA2017032012542

- Difficulty date: March 5, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 42,190 hours, 24,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 14A2505
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BAFFLE ANGLE CRACKED AT BS 400, STRINGER 25L. R & R THE ANGLE IAW SRM & DWG.
